# SDR UPS07849626

- Difficulty date: April 2, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO FLOORBEAM AT STA 280 RBL 24 CRACKED FROM EXFOLIATION CORROSION.  CUT OUT DAMAGED AREA OF FLOORBEAM AT STA 280 RBL 24 IAW SRM 51-2-1 PG 8 FIG 1.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW SRM TR 51-130 FIG 1 SHEET 1.
